0
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Permanent alopecia in patients with breast cancer after taxane chemotherapy and adjuvant hormonal therapy: Clinicopathologic findings in a cohort of 10 patients.

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Anagen effluvium with reversible scalp alopecia is a known side effect of chemotherapy. However, there are an increasing number of reports in the literature documenting permanent alopecia in patients treated with taxanes.

          Related collections

          Author and article information

          Journal
          J. Am. Acad. Dermatol.
          Journal of the American Academy of Dermatology
          Elsevier BV
          1097-6787
          0190-9622
          May 2017
          : 76
          : 5
          Affiliations
          [1 ] St John's Institute of Dermatology, Guy's and St Thomas' Hospital NHS Foundation Trust, London, United Kingdom.
          [2 ] Institute of San Gallicano, Istituti Fisioterapici Ospitalieri, Rome, Italy.
          [3 ] St John's Institute of Dermatology, Guy's and St Thomas' Hospital NHS Foundation Trust, London, United Kingdom; St Mary's Hospital, Imperial College NHS Healthcare Trust, London, United Kingdom.
          [4 ] Department of Dermatology, Boston University School of Medicine, Boston, Massachusetts.
          [5 ] St John's Institute of Dermatology, Guy's and St Thomas' Hospital NHS Foundation Trust, London, United Kingdom; Department of Dermatopathology, St John's Institute of Dermatology, NHS Foundation Trust, Guy's and St Thomas' Hospital, London, United Kingdom. Electronic address: catherinestefanato@gmail.com.
          Article
          S0190-9622(16)31288-9
          10.1016/j.jaad.2016.12.027
          28284826
          61505a4c-edfa-4051-8121-e2a0c2b254fc
          History

          alopecia,breast cancer,clinicopathologic correlation,coadjuvant hormonal therapy,histopathology,tamoxifen,taxanes

          Comments

          Comment on this article